# SDR UALA2011071703625

- Difficulty date: July 16, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 36,692 hours, 14,810 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Defibulator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOMATED EXTERNAL DEFIBRILLATOR (AED) HAS BROKEN OR MISSING GREEN SEAL.    REPLACED KIT.
